AACA, Contents of Vol. 24, Issue 4


We are pleased to deliver your requested table of contents alert for Advances in Applied Clifford Algebras. Volume 24 , Issue 4 is now available on SpringerLink.

In this issue:
Preface
Helmuth R. Malonek & Wolfgang Sprössig
Abstract    Full text PDF

Subharmonicity and a Version of Riesz Theorem on Harmonic Conjugates
Karen Avetisyan
Abstract    Full text PDF

A Fractional Hilbert Transform for 2D Signals
Swanhild Bernstein
Abstract    Full text PDF

On Monogenic Series Expansions with Applications to Linear Elasticity
Sebastian Bock
Abstract    Full text PDF

A Short Note on the Local Solvability of the Quaternionic Beltrami Equation
Juan Bory Reyes , Paula Cerejeiras , Alí Guzmán Adán & Uwe Kähler
Abstract    Full text PDF

Fundaments of Quaternionic Clifford Analysis I: Quaternionic Structure
F. Brackx , H. De Schepper , D. Eelbode , R. Lávička & V. Souček
Abstract    Full text PDF

A Matrix Recurrence for Systems of Clifford Algebra-Valued Orthogonal Polynomials
I. Cação , M. I. Falcão & H. R. Malonek
Abstract    Full text PDF

Generating Functions for Spherical Harmonics and Spherical Monogenics
P. Cerejeiras , U. Kähler & R. Lávička
Abstract    Full text PDF

A Compact Cauchy-Kovalevskaya Extension Formula in Discrete Clifford Analysis
Denis Constales & Hilde De Ridder
Abstract    Full text PDF

Characterizations for General Besov-Type Space in Clifford Analysis
A. El-Sayed Ahmed
Abstract    Full text PDF

On Vekua Systems and Their Connections to Hyperbolic Function Theory in the Plane
Sirkka-Liisa Eriksson & Heikki Orelma
Abstract    Full text PDF

A Discrete Theorem of Goursat
Angela Hommel
Abstract    Full text PDF

Applications of the Quaternionic Calculus to the Convective Stationary MHD Equations in $${\mathbb{R}^3}$$ R 3
Rolf Sören Kraußhar
Abstract    Full text PDF

The Jacobi Matrix for Functions in Noncommutative Algebras
Reiner Lauterbach & Gerhard Opfer
Abstract    Full text PDF

Erratum
Erratum to: The Jacobi Matrix for Functions in Noncommutative Algebras
Reiner Lauterbach & Gerhard Opfer
Abstract    Full text PDF

Improved Convergence Results for the Finite Element Method with Holomorphic Functions
Dmitrii Legatiuk & Hung Manh Nguyen
Abstract    Full text PDF

Plemelj Formulas for Rarita-Schwinger Type Operators
Junxia Li & John Ryan
Abstract    Full text PDF

On Linear Functionals and Hahn-Banach Theorems for Hyperbolic and Bicomplex Modules
M.E. Luna-Elizarrarás , C.O. Perez-Regalado & M. Shapiro
Abstract    Full text PDF

Sato’s Hyperfunctions and Boundary Values of Monogenic Functions
Irene Sabadini , Franciscus Sommen & Daniele C. Struppa
Abstract    Full text PDF

Some Integral Representations and Singular Integral over Plane in Clifford Analysis
Zhang Zhongxiang
Abstract    Full text PDF

Source: Email from springer_AT_alerts.springer.com, 2014/11/19 4:48

Leave a comment

Filed under publications

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s